# SDR PCAA9800745

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N822EX
- Make and model: Dhav DHC8102
- Aircraft serial: 187
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP COMPOSITE TRAILING EDGE UPPER SURFACE DELAMINATED OVER APPROXIMATELY 60 PERCENT OF SURFACE.  REMOVED AND REPLACED LEFT OUTBOARD FLAP ASSEMBLY WITH SERVICEABLE UNIT.  INVESTIGATION TO DETERMINE CAUSE OF TRAILING EDGE DEBOND CONTINUES.  A/C RETURNED TO SERVICE.  (M)
